# SDR AUS20021331

- Difficulty date: November 8, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Boeing 747-400
- Engine: Ge CF680C2*
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Loose
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRUT INBOARD MIDSPAR FITTING HORIZONTAL AND VERTICAL TANGS HAD SEVERAL LOOSE FASTENERS.
